H1-BMO duality on Riemann surfaces.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 592-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1992__67_3_140286,
author = {Hiroshige Shiga},
title = {H1-BMO duality on {Riemann} surfaces.},
journal = {Commentarii mathematici Helvetici},
pages = {592--612},
year = {1992},
volume = {67},
number = {3},
zbl = {0798.30035},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140286/}
}
Hiroshige Shiga. H1-BMO duality on Riemann surfaces.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 592-612. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140286/